MAUDE Adverse Event Report: CONFORMIS, INC. CORDERA HIP; HIP REPLACEMENT SYSTEM

CONFORMIS, INC. CORDERA HIP; HIP REPLACEMENT SYSTEM
Model Number HAA050D00N01
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 02/23/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the cordera plastic trial neck broke while the surgeon tried to dislocate the hip.There were no delays in surgery nor were there any delays in the procedure.Review of the device history record indicates that the device was manufactured to specification.
 
Event or Problem Description
It was reported that the cordera plastic trial neck broke while the surgeon tried to dislocate the hip.There were no delays in surgery nor were there any delays in the procedure.

Brand Name
CORDERA HIP
Common Device Name
HIP REPLACEMENT SYSTEM
Manufacturer (Section D)
CONFORMIS, INC.
600 technology park drive
billerica MA 01821
MDR Report Key11566246
Report Number3004153240-2021-00030
Device Sequence Number4206438
Product Code LPH
UDI-Device IdentifierM572HAA050D00N011
UDI-Public+M572HAA050D00N011
Combination Product (Y/N)N
Initial Reporter StateTN
Initial Reporter CountryUS
PMA/510(K) Number
K202484
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/24/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberHAA050D00N01
Device Catalogue NumberHAA-050-D00N
Device Lot Number757016
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/23/2021
Initial Report FDA Received Date03/24/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age77 YR